# SDR MALA954730

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Rollers
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3133 - ON APPROACH TO DTW, THE LEFT LANDING GEAR TOOK LONGER TO EXTEND THAN THE OTHER GEAR.  MAINTENANCE INSPECTED AND CLEANED THE LEFT LANDING GEAR UPLOCK AND ROLLERS.  NO DEFECTS WERE NOTED.  GEAR SWINGS WERE PERFORMED AND ALL CHECKS WERE FOUND TO BE WITHIN LIMITS.  (M)
